# SDR CALA2010041200129

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 44,867 hours, 10,618 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 146N103311
- Condition: Worn
- Location: Sta 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR, BELT FRAME AT STA 1681 S11R HAS WEAR MARK FROM SIDEWALL PANEL ATTACH BRACKET.  BLENDED OUT DAMAGE, INSTALLED A REPAIR DOUBLER AND INITIATED A DIP (53-DIP CONTROL NUMBER 004497) TO ACCOMPLISH A PERMANENT REPAIR WITHIN 24 MONTHS FROM APRIL 07 - 2010.  PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR PERMANENT REPAIR REF ECRA 5310-05144 PART 1 STEPS 1-17.  ACCOMPLISH PERMANENT REPAIR WITHIN 24 MONTHS FROM APRIL 07,2010.  PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR PERMANENT REPAIR.  NOTE:  THIS REPAIR BEING EVALUATED UNDER 14CFR25.571 AND 26.43(D) PER ECRA 5310- 05144.
